Alert archive / Mississippi / River Flood Warnings in 2021

River Flood Warning 51, NWS Memphis, TN

March 31, 2021Lafayette County, Marshall County, Union County, Mississippi

NWS Memphis, TN issued this river flood warning at Mar 31, 2021, 9:19 AM CDT for Lafayette County, Marshall County, Union County, Mississippi. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Mar 31, 2021, 9:19 AM CDT (14:19 UTC)
Expired
Apr 1, 2021, 7:00 AM CDT
In force
22 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Lafayette County, MS, Marshall County, MS, Union County, MS

The radar

The Memphis radar (KNQA), 105 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Tallahatchie River at Etta (ETAM6). The gauge peaked at 24.92 ft at Apr 1, 2021, 3:00 AM CDT.

actionminormoderatemajor202503/3104/0104/02
Action stage
20 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07268000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

304 
WGUS44 KMEG 311419
FLWMEG

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Memphis TN
919 AM CDT Wed Mar 31 2021

...The National Weather Service in Memphis TN has issued a Flood 
Warning for the following rivers in Mississippi...

  Coldwater River near Sarah

  Coldwater River at Marks

  Little Tallahatchie Canal at Etta near New Albany 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


MSC137-143-011445-
/O.NEW.KMEG.FL.W.0052.210331T1419Z-210401T1435Z/
/SARM6.1.ER.210331T1257Z.210331T1800Z.210401T0834Z.NO/
919 AM CDT Wed Mar 31 2021

The National Weather Service in Memphis has issued a

* Flood Warning for
  the Coldwater River near Sarah.
* From this morning to Thursday morning.
* At 8:00 AM CDT Wednesday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 22.5 feet 
  this afternoon. It will then fall below flood stage late tonight.
* Impact...At 23.0 feet, numerous homes in Marks are flooding.


&&

LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
      3475 9033

$$

MSC071-093-145-010945-
/O.NEW.KMEG.FL.W.0051.210331T1419Z-210401T0941Z/
/ETAM6.1.ER.210329T0033Z.210331T1800Z.210401T0340Z.NO/
919 AM CDT Wed Mar 31 2021

The National Weather Service in Memphis has issued a

* Flood Warning for
  the Little Tallahatchie Canal at Etta near New Albany.
* From this morning to late tonight.
* At 9:00 AM CDT Wednesday the stage was 23.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 26.5 feet this afternoon. It will then 
  fall below flood stage late this evening.
* Impact...At 26.0 feet, County Highway 47 near Mud Creek and Mill 
  Creek has 6 to 12 inches of water over it. Several thousand acres 
  of crop land are flooded.


&&

LAT...LON 3465 8944 3465 8910 3446 8912 3434 8925
      3440 8944

$$

MSC119-020230-
/O.NEW.KMEG.FL.W.0053.210401T0000Z-210402T1200Z/
/MKSM6.1.ER.210401T0000Z.210401T0000Z.210402T0600Z.NO/
919 AM CDT Wed Mar 31 2021

The National Weather Service in Memphis has issued a

* Flood Warning for
  the Coldwater River at Marks.
* From this evening to Friday morning.
* At 8:00 AM CDT Wednesday the stage was 38.7 feet.
* Flood stage is 39.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage, cresting 
  at 39.0 feet this evening. It will then fall below flood stage 
  early Friday morning.
* Impact...At 39.0 feet, low-lying farm land is flooded in northern 
  Quitman County.


&&

LAT...LON 3452 9042 3452 9013 3436 9007 3421 9010
      3421 9046 3443 9045

$$

MJ
1 follow-up statement
838 
WGUS84 KMEG 010131
FLSMEG

Flood Statement
National Weather Service Memphis TN
831 PM CDT Wed Mar 31 2021

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Little Tallahatchie Canal at Etta near New Albany 

  Yalobusha River at Calhoun City

...The Flood Warning continues for the following rivers in 
Mississippi...

  Coldwater River near Sarah

  Coldwater River at Marks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


MSC137-143-011100-
/O.EXT.KMEG.FL.W.0052.000000T0000Z-210401T1053Z/
/SARM6.1.ER.210331T1257Z.210331T2000Z.210401T0453Z.NO/
831 PM CDT Wed Mar 31 2021

...The Flood Warning is now in effect until late tonight...

The Flood Warning continues for
  the Coldwater River near Sarah.
* Until late tonight.
* At 8:00 PM CDT Wednesday the stage was 19.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling to 8.9 feet Monday evening.
* Impact...At 20.0 feet, Several homes in Marks are flooded. Farm 
  land flooding is widepread.


&&

LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
      3475 9033

$$

MSC071-093-145-011200-
/O.EXT.KMEG.FL.W.0051.000000T0000Z-210401T1200Z/
/ETAM6.1.ER.210329T0033Z.210329T0615Z.210401T0600Z.NO/
831 PM CDT Wed Mar 31 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Little Tallahatchie Canal at Etta near New Albany.
* Until Thursday morning.
* At 8:00 PM CDT Wednesday the stage was 24.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 25.0 feet 
  just after midnight tonight.
* Impact...At 25.0 feet, Extensive crop land flooding is occurring, 
  mainly between State Highway 30 and County Highway 46. Water is 
  beginning to cover the unpaved portion of Union County Highway 47 
  near Mud Creek.


&&

LAT...LON 3465 8944 3465 8910 3446 8912 3434 8925
      3440 8944

$$

MSC013-011300-
/O.EXT.KMEG.FL.W.0049.000000T0000Z-210401T1248Z/
/CCTM6.1.ER.210331T1132Z.210331T1945Z.210401T0648Z.NR/
831 PM CDT Wed Mar 31 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Yalobusha River at Calhoun City.
* Until Thursday morning.
* At 8:15 PM CDT Wednesday the stage was 24.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast. This 
  approaches the flood of record.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 16.6 feet Saturday 
  evening.
* Impact...At 24.0 feet, Extensive agriculture flooding is 
  occurring. Access to low-lying areas restricted due to flood 
  waters covering secondary roads.


&&

LAT...LON 3389 8944 3397 8914 3377 8914 3376 8942

$$

MSC119-021200-
/O.CON.KMEG.FL.W.0053.000000T0000Z-210402T1200Z/
/MKSM6.1.ER.210401T0600Z.210401T0600Z.210402T0600Z.NO/
831 PM CDT Wed Mar 31 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Coldwater River at Marks.
* Until Friday morning.
* At 8:00 PM CDT Wednesday the stage was 39.0 feet.
* Flood stage is 39.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to crest at 39.0 feet just after 
  midnight tonight. It will then fall below flood stage early Friday 
  morning.
* Impact...At 39.0 feet, Low-lying farm land is flooded in northern 
  Quitman County.


&&

LAT...LON 3452 9042 3452 9013 3436 9007 3421 9010
      3421 9046 3443 9045

$$

mm

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 31, 6:31 AM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Mar 31, 6:31 AM CDT, 2 hours 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
631 AM CDT Wed Mar 31 2021

.UPDATE...
Updated for 12Z Aviation Forecast Discussion below.

&&

.PREV DISCUSSION... /issued 507 AM CDT Wed Mar 31 2021/

DISCUSSION...

A busy morning across the Mid-South. Latest KNQA radar shows a
broken line of thunderstorms moving across north Mississippi at
this hour. Storms are currently sub-severe, however, a lone severe
storm moved through northeast Mississippi just a couple hours
ago with several reports of damage. The current storms are
expected to continue to move east over the next couple of hours,
before exiting the area.

Latest surface analysis places a cold front nearly parallel to
I-40. Behind the front, post-frontal winds are currently in the
20-25 mph range with gusts as high as 35 mph. These winds will
spread south as the front sinks south, but will be short-lived.
Scattered post-frontal showers will also develop across much of
the area this morning and continue into the afternoon hours as the
main trough begins to swing through.

An unusually cold 1038mb surface high will build into the Mid-
South by Thursday morning. Low temperatures will drop below
freezing across rural parts of west Tennessee and eastern
Arkansas. The rest of the area may see a light frost if the winds
can decouple and go calm. A more widespread freeze is likely
Friday morning, as the surface high becomes nearly centered over
the region. Temperatures will fall to around 30 near the Delta,
with mid to upper 20s across the rest of the region. I will go
ahead and issue a freeze watch for Thursday morning and Friday
morning. A frost advisories may be needed tonight for areas that
don't meet freeze criteria.

The long term forecast features dry conditions and warming
temperatures as a ridge of high pressure builds in across the
southern United States. Expect highs to climb into the upper 70s
by early next week. The first chance of appreciable rain won't
arrive until late next week.

AC3

&&

.AVIATION...
12Z TAFs

-SHRA should exit northeast MS this morning. Otherwise, transition
 to VFR has occurred more rapidly than guidance earlier suggested.
 Post-cold frontal winds will remain the primary focus, as winds
 decrease toward 00Z.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Freeze Watch from late Thursday night through Friday morning for
     Clay-Craighead-Crittenden-Cross-Greene-Lee AR-Mississippi-
     Phillips-Poinsett-St. Francis.

     Freeze Watch from late tonight through Thursday morning for
     Crittenden-Cross.

     Freeze Warning from 1 AM to 9 AM CDT Thursday for Clay-Craighead-
     Greene-Mississippi-Poinsett.

MO...Freeze Watch from late Thursday night through Friday morning for
     Dunklin-Pemiscot.

     Freeze Warning from 1 AM to 9 AM CDT Thursday for Dunklin-
     Pemiscot.

MS...Freeze Watch from late Thursday night through Friday morning for
     Alcorn-Benton MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-
     Lafayette-Lee MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-
     Quitman-Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-
     Yalobusha.

     Flash Flood Watch until 9 AM CDT this morning for Calhoun-
     Chickasaw-Itawamba-Lee MS-Monroe-Pontotoc-Prentiss-
     Tishomingo-Union.

TN...Freeze Watch from late Thursday night through Friday morning for
     Benton TN-Carroll-Chester-Crockett-Decatur-Dyer-Fayette-
     Gibson-Hardeman-Hardin-Haywood-Henderson-Henry-Lake-
     Lauderdale-Madison-McNairy-Obion-Shelby-Tipton-Weakley.

     Freeze Watch from late tonight through Thursday morning for
     Fayette-Hardeman-Hardin-McNairy-Shelby.

     Freeze Warning from 1 AM to 9 AM CDT Thursday for Benton TN-
     Carroll-Chester-Crockett-Decatur-Dyer-Gibson-Haywood-
     Henderson-Henry-Lake-Lauderdale-Madison-Obion-Tipton-
     Weakley.

&&
Hazardous weather outlook, Mar 31, 5:44 AM CDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
544 AM CDT Wed Mar 31 2021

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-011245-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
544 AM CDT Wed Mar 31 2021

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Freezing temperatures are likely late tonight into tomorrow
morning, mainly along and north of a line from Harrisburg,
Arkansas to Jackson, Tennessee. A freeze warning is in effect.
Elsewhere, frost is possible. An advisory may be needed for the
remainder of the Mid-South.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Freezing temperatures are likely Thursday morning, mainly along
and north of a line from Harrisburg, Arkansas to Jackson,
Tennessee. A freeze warning has been issued.

Freezing temperatures are possible across the entire Mid-South
Friday morning. A freeze watch has been issued for the entire
Mid-South.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

AC3

In the hours before

Local storm report, Mar 31, 7:09 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
709 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND DMG     OXFORD                  34.36N  89.53W
03/31/2021                   LAFAYETTE          MS   COUNTY OFFICIAL

            REPORTS OF POWERLINES AND TREES DOWN ACROSS THE OXFORD
            AREA.

&&

SGW
Local storm report, Mar 31, 7:20 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
720 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND DMG     2 NE AMORY              34.01N  88.46W
03/31/2021                   MONROE             MS   COUNTY OFFICIAL

            NUMEROUS TREES DOWN IN THE WEST END OF PHILLIPS
            SCHOOLHOUSE RD. NEAR DAYCARE.

&&

SGW
Local storm report, Mar 31, 7:23 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
723 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     FLASH FLOOD      CALHOUN CITY            33.86N  89.31W
03/31/2021                   CALHOUN            MS   COUNTY OFFICIAL

            SHERIFF REPORT OF SWIFT WATER RESCUES AROUND CALHOUN
            CITY.

&&

SGW
Local storm report, Mar 31, 7:29 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
729 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND DMG     NETTLETON               34.09N  88.62W
03/31/2021                   LEE                MS   COUNTY OFFICIAL

            ROOF BLOWN OFF HOME ON MAIN ST. IN NETTLETON

&&

SGW
Local storm report, Mar 31, 7:42 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
742 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     FLASH FLOOD      6 ESE SAVANNAH          35.19N  88.13W
03/30/2021                   HARDIN             TN   FIRE DEPT/RESCUE

            A BRIDGE LOCATED ON HWY 203 NEAR THE BURNT CHURCH
            COMMUNITY CENTER IS UNDERMINED.

&&

SGW
Local storm report, Mar 31, 8:51 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 AM     FLASH FLOOD      5 SSE NEW WREN          33.90N  88.58W
03/31/2021                   MONROE             MS   BROADCAST MEDIA

            ADAMS ROAD IS COMPLETELY UNDERWATER AND IMPASSABLE DUE
            TO FLOODWATERS.

&&

MJ

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:50 PM CDTAreal Flood AdvisoryMEGDeSoto, Tunica3 hr
Mar 30, 7:56 PM CDTFlash Flood WarningMEGDeSoto3 hr
Mar 30, 9:30 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall45 min
Mar 30, 9:54 PM CDTFlash Flood WarningMEGBenton, DeSoto, Marshall, Tate, Tunica3 hr
Mar 30, 11:40 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw50 min
Mar 31, 12:17 AM CDTTornado WarningMEGCalhoun, Chickasaw28 min
Mar 31, 12:27 AM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Monroe, Pontotoc, Yalobusha3 hr
Mar 31, 12:41 AM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe49 min
Mar 31, 12:52 AM CDTTornado WarningMEGChickasaw, Lee, Monroe10 min
Mar 31, 1:01 AM CDTSevere Thunderstorm WarningMEGMonroe14 min
Mar 31, 1:24 AM CDTSevere Thunderstorm WarningMEGItawamba, Monroe51 min
Mar 31, 1:53 AM CDTTornado WarningMEGMonroe22 min
Mar 31, 2:24 AM CDTFlash Flood WarningMEGMonroe3 hr
Mar 31, 3:16 AM CDTSpecial Weather StatementMEGCoahoma29 min
Mar 31, 3:26 AM CDTSpecial Weather StatementMEGPanola34 min
Mar 31, 3:46 AM CDTAreal Flood WarningMEGChickasaw108 min
Mar 31, 3:49 AM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola41 min
Mar 31, 4:12 AM CDTSpecial Weather StatementMEGYalobusha33 min
Mar 31, 4:30 AM CDTSpecial Weather StatementMEGUnion45 min
Mar 31, 4:43 AM CDTSpecial Weather StatementMEGCalhoun, Pontotoc32 min
Mar 31, 5:02 AM CDTSpecial Weather StatementMEGTallahatchie13 min
Mar 31, 5:05 AM CDTSpecial Weather StatementMEGLee25 min
Mar 31, 5:17 AM CDTSpecial Weather StatementMEGChickasaw28 min
Mar 31, 5:19 AM CDTSpecial Weather StatementMEGChickasaw26 min
Mar 31, 5:20 AM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Yalobusha3 hr
Mar 31, 5:26 AM CDTFlash Flood WarningMEGChickasaw4 hr
Mar 31, 5:31 AM CDTFreeze WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more9 hr
Mar 31, 5:31 AM CDTFreeze WarningMEGAlcorn, Benton, DeSoto, Lafayette, Marshall, Panola and 7 more27 hr
Mar 31, 5:32 AM CDTFlash Flood WarningMEGMonroe3 hr
Mar 31, 5:33 AM CDTSpecial Weather StatementMEGItawamba, Lee42 min
Mar 31, 5:44 AM CDTSpecial Weather StatementMEGMonroe31 min
Mar 31, 6:06 AM CDTSpecial Weather StatementMEGMonroe39 min
Mar 31, 8:28 AM CDTAreal Flood WarningMEGAlcorn, Tishomingo3 hr
Mar 31, 8:54 AM CDTAreal Flood WarningMEGCalhoun, Chickasaw, Yalobusha3 hr
Mar 31, 9:01 AM CDTAreal Flood WarningMEGChickasaw, Itawamba, Lee, Monroe3 hr
Mar 31, 9:01 AM CDTAreal Flood WarningMEGChickasaw14 min
Mar 31, 9:05 AM CDTRiver Flood WarningMEGCalhoun23 hr
Mar 31, 9:19 AM CDTRiver Flood WarningMEGTate, Tunica19 hr
Mar 31, 9:19 AM CDTRiver Flood WarningMEGQuitman4 days
Mar 31, 9:20 AM CDTAreal Flood WarningMEGChickasaw, Monroe3 hr
Mar 31, 2:34 PM CDTFrost AdvisoryMEGCalhoun, Chickasaw, Coahoma, Itawamba, Lee, Monroe and 3 more18 hr
Mar 31, 2:34 PM CDTFreeze WarningMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more42 hr

Nearby

River Flood Warnings in Mississippi, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.